# SDR ASAA2015101313465

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,079 hours, 8,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1296663
- Part serial: 17571
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,572 hours, 3,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE DUCT PRESSURE SPLIT GREATER THAN 15 PSI APPROXIMATELY LT 42, RT 25. ACFT GROUNDED.  R & R NR 2 ENGINE PRECOOLER VALVE SENSOR IAW AMM 36-12-03. R & R TEMP SENSOR IAW AMM 36-11-08.  LEAK AND OPS CHECKED GOOD.
